# SDR REXA2021060700408

- Difficulty date: May 29, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL ANGLE CORRODED AT FS 319.00 TO FS 333.00.  REMOVED,LOCATED,DRILLED AND INSTALLED PAX DOOR UPPER LH FLOOR SILL  ANGLES IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-20-000-A01, 51-42-06-001-001-A01, REMOVED/INSTALLED PROX SENSOR PX25 IAW CRJ 900 AMM   52-70-04-000/400-802-A02 OPS CHECK GOOD.
